117 328

Cited 0 times in

독실라민 중독시 발생할 수 있는 발작의 특성과 위험인자

Other Titles
 The Clinical Features and Risk Factors of Seizure After Doxylamine Intoxication 
Authors
 송범수  ;  이기만  ;  김선욱  ;  유제성  ;  정태녕  ;  박유석  ;  정성필  ;  구홍두  ;  박인철 
Citation
 Journal of the Korean Society of Clinical Toxicology (대한임상독성학회지), Vol.8(2) : 88-96, 2010 
Journal Title
 Journal of the Korean Society of Clinical Toxicology (대한임상독성학회지) 
ISSN
 1738-1320 
Issue Date
2010
Keywords
Doxylamine ; Complication ; Seizure
Abstract
Purpose: Doxylamine is antihistamine drug that is used as a hypnotic. It is also used for suicidal attempts because it can be easily purchased at the pharmacy without a prescription. There were many articles about the complications after doxylamine intoxication such as a rhabdomyolysis, but only a few articles have reported on seizure. We reviewed the cases of doxylamine intoxication with seizure that were treated in the emergency department. Methods: We reviewed the medical records of the patients who were over 15 years old and who were intoxicated by doxylamine at 3 emergency medical centers from January 2006 to June 2010. We reviewed the patients' age, gender, the dose of doxylamine ingested, if gastrointestinal decontamination was done, the time from intoxication to hospital arrival, the seizure history, treatment of seizure, the electroencephalography (EEG) results, the brain computed tomography (CT) results and the blood test results. Results: There were 168 patients who were intoxicated by doxylamine during the study period. Twelve patients had a seizure episode. The differences between the patients who developed seizure and the patients who did not were the dose and the serum levels of sodium and creatinine. The only clinically meaningful difference was the amount of doxylamine. The amount of doxylamine ingested (>29 mg/kg) predicted the development of seizure with a sensitivity of 75% and a specificity of 92% on the ROC curve. One patient among the seizure patients expired in the emergency department. Conclusion: In case of doxylamine intoxicated patients, there is close relationship between seizure and ingested amount, so close observation needs to be done for the patients who ingest too much because doxylamine can cause death. Further prospective studies are needed for doxylamine intoxicated patients with a seizure episode.
Files in This Item:
T201005131.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Emergency Medicine (응급의학교실) > 1. Journal Papers
Yonsei Authors
Kim, Sun Wook(김선욱)
Park, Yoo Seok(박유석) ORCID logo https://orcid.org/0000-0003-1543-4664
Park, In Cheol(박인철) ORCID logo https://orcid.org/0000-0001-7033-766X
You, Je Sung(유제성) ORCID logo https://orcid.org/0000-0002-2074-6745
Chung, Sung Pil(정성필) ORCID logo https://orcid.org/0000-0002-3074-011X
Chung, Tae Nyoung(정태녕)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/103018
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse